Article citationsMore>>

S. A. Schumm, “Sinuosity of Alluvial Rivers on the Great Plains,” Geological Society of America Bulletin, Vol. 74, No. 9, 1963, pp. 1089-1100. doi:10.1130/0016-7606(1963)74[1089:SOAROT]2.0.CO;2

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.